# SDR UALA2012022101049

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 65,334 hours, 9,470 cycles
- Engine: Pwa PW4090
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CORROSION AT IRSS 340.  BLEND OUT REPAIR ACP IAW ECRA 5720-02244, AMECO 777EN-57-0288-01.  CATEGORY A REPAIR.
